55 years old male. Traumatic SDH post Craniotomy with residual right side hemiparisis. Hypothyroidism recovering tuberculous pericardial effusion from 3 months Had phenytoin toxicity and UTI(E.Coli) before 1 month From 10 days 300 BD eptoin and 5mg Clobazam is replaced with Levipil 500 BD now from 2 days he is continuously crying whole day and night like a little baby. Stops crying for a while as he get distracted but then again starts. Gave painkiller still crying. Giving anti-depressant prodep-20 from 2 days but no significant change. What could be the reason of crying and how he will be treated. Is it due to levipil? Some medicine for sleep?
Like the answers? Chat privately with the doctor of your choice
Crying is due to some emotional turmoil. Levipil is known to cause emotional disturbance but can't attribute crying directly to Levipil. Please see your Neurosurgeon
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.